MathSciNet Relay Station
MathSciNet bibliographic data
MR2320738 14G22 (14E15 14M25)
Thuillier, Amaury Géométrie toroïdale et géométrie analytique non archimédienne. Application au type d'homotopie de certains schémas formels. (French) [Toroidal geometry and non-Archimedean analytic geometry. Application to the homotopy type of certain formal schemes] Manuscripta Math. 123 (2007), no. 4, 381–451.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement